# SDR RAIA00303091

- Difficulty date: March 28, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 11,084 hours, 9,808 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT- CREW REPORTED ELECTICAL ODOR IN CABIN.  MAINTENANCE FOUND DEFECTIVE LIGHT BALLAST AND REPLACED BALLAST, OPS CHECK OK.
